MAUDE Adverse Event Report: AMERICAN BIO-SURGICAL (AMC) AMERICAN BIO-SURGICAL (AMC); CORD BIPOLAR 12FT

AMERICAN BIO-SURGICAL (AMC) AMERICAN BIO-SURGICAL (AMC); CORD BIPOLAR 12FT
Model Number AB1000-B-NS
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The electrical end of the bipolar cord, that plugs into the generator, keeps falling out rendering the bipolar forceps unusable for cauterizing vessels.

Brand Name
AMERICAN BIO-SURGICAL (AMC)
Common Device Name
CORD BIPOLAR 12FT
Manufacturer (Section D)
AMERICAN BIO-SURGICAL (AMC)
1850 beaver ridge cir # b
norcross GA 30071
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key15915821
Report Number3014527682-2022-00011
Device Sequence Number4347545
Product Code GEI
UDI-Device Identifier10852028007007
UDI-Public10852028007007
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB1000-B-NS
Device Catalogue NumberAB1000-B-NS
Device Lot Number2021110099;2022010008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown